Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Nuvigil cause massive withdrawal? PeterMartin

Posted by Beckett2 on March 27, 2020, at 15:43:09

In reply to Can Nuvigil cause massive withdrawal?, posted by PeterMartin on March 26, 2020, at 18:54:27

Oh no, I'm sorry.

There were startup effects that were unpleasant, best described as a mild flu.


I was on nuvigil and then provigil for close to two years. My withdrawal was returning to baseline (which wasn't great). I forget my dose, but it was towards the upper range.


like a bird on a wire


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beckett2 thread:1109244
URL: http://www.dr-bob.org/babble/20200303/msgs/1109262.html